Previous |  Up |  Next


Title: A limiting case of the uncertainty principle (English)
Author: Krbec, Miroslav
Author: Schmeisser, Hans-Jürgen
Language: English
Journal: Proceedings of Equadiff 11
Volume: [Part 2] Minisymposia and contributed talks
Issue: 2005
Pages: 181-187
Category: math
MSC: 46E30
MSC: 46E35
Date available: 2009-02-11T17:03:44Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_11-2005-2_23.pdf 276.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo